# SDR SWAA2025081493777

- Difficulty date: July 21, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME AT BS291.5+7.5; .6' ABOVE SEAL DEPRESSOR; 1.8' IN LENGTH.   REMOVED AND REPLACED FSD STUB FRAME UPPER FWD CORNER IAW SRM 51-40-02 AND DWG 141A8370 REV D.
